# SDR MWEA010905

- Difficulty date: June 11, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5910347443
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON BOTTOM OF CABIN FLOOR BEAM AT STATION 917 ABOUT 2 INCHES RIGHT OF CENTER INTERCOSTAL. FABRICATED, DRILLED AND INSTALLED REPAIR DOUBLERS.
